Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1
  • 2

TOPIC:

Weird tinnitus since 1.5 Months after taking three drops of CDS 15 Nov 2021 22:57 #72466

  • kinblu2
  • kinblu2's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 3
  • Thank you received: 0
Hello @kkirschner,
Unfortunately I still have it and I am collapsing completely because of it. It has totally ruind my life as I know it. To be clear it is not a pulse, but a rhythmic Tinnitus which is very reactive to the movements of my head. I get tinnitus "waves" when I tilt my head forward.
I am 100% the CDS has started it. However I am also certain that I had other underlying conditions at the moment of taking it which made it possible for CDS to cause this. Some years ago when I wasn't having jaw issues, I tried CDS and it did not give me tinnitus.
That is the result of using something that has not been researched for human use. I only get to think of the poor mice and what they have to suffer from while going through all of those drug experiments. But at least they get euthinzed, but we get stuck in endless hell.
I am not saying that MMS does not help people, just that no one truely knows the extent of its side effects when one gets unlucky like I did!!

Please Log in or Create an account to join the conversation.

Last edit: by kinblu2.

Weird tinnitus since 1.5 Months after taking three drops of CDS 16 Nov 2021 05:01 #72472

  • Truthseeker
  • Truthseeker's Avatar
  • Offline
  • Elite Member
  • Elite Member
  • Posts: 300
  • Thank you received: 263
Have you tried magnesium oil spray on the body several times a day yet?

Please Log in or Create an account to join the conversation.

Weird tinnitus since 1.5 Months after taking three drops of CDS 16 Nov 2021 13:19 #72484

  • stu77000
  • stu77000's Avatar
  • Offline
  • Platinum Member
  • Platinum Member
  • Posts: 384
  • Thank you received: 252

Hello @kkirschner,
Unfortunately I still have it and I am collapsing completely because of it. It has totally ruind my life as I know it. To be clear it is not a pulse, but a rhythmic Tinnitus which is very reactive to the movements of my head. I get tinnitus "waves" when I tilt my head forward.
I am 100% the CDS has started it. However I am also certain that I had other underlying conditions at the moment of taking it which made it possible for CDS to cause this. Some years ago when I wasn't having jaw issues, I tried CDS and it did not give me tinnitus.
That is the result of using something that has not been researched for human use. I only get to think of the poor mice and what they have to suffer from while going through all of those drug experiments. But at least they get euthinzed, but we get stuck in endless hell.
I am not saying that MMS does not help people, just that no one truely knows the extent of its side effects when one gets unlucky like I did!!
 

I'm really sorry to hear that this happened to you.

It seems like a one in a million thing if the CDS is responsible for your tinnitus.

Don't give up on trying to find a cure. Will say a prayer for you.

Please Log in or Create an account to join the conversation.

Weird tinnitus since 1.5 Months after taking three drops of CDS 01 Dec 2021 22:10 #72853

  • R.avis
  • R.avis's Avatar
  • Offline
  • New Member
  • New Member
  • Posts: 2
  • Thank you received: 0
Not to make light of your situation. I have had a buzzing or hissing in my head for years. I feel for you. I hope the MMS gets it to leave.

Please Log in or Create an account to join the conversation.

Weird tinnitus since 1.5 Months after taking three drops of CDS 02 Dec 2021 15:14 #72871

  • R.avis
  • R.avis's Avatar
  • Offline
  • New Member
  • New Member
  • Posts: 2
  • Thank you received: 0
I had late stage Lyme disease for many years. I went to my...Doctor and was tested and it came back negative. He told me maybe I was Bi-polar...Lol!
I found a Doctor who understood late stage Lyme and was treated after being positive with the Western Blot Test. My ears have had the hissing ringing or whatever for years. I also was left with a abnormality on my pituitary gland. Its really anoying!

Please Log in or Create an account to join the conversation.

  • Page:
  • 1
  • 2